AIMS Mathematics, 2019, 4(6): 1554-1568. doi: 10.3934/math.2019.6.1554.

Research article

Export file:

Format

  • RIS(for EndNote,Reference Manager,ProCite)
  • BibTex
  • Text

Content

  • Citation Only
  • Citation and Abstract

New classes of strongly exponentially preinvex functions

Department of Mathematics, COMSATS University Islamabad, Islamabad, Pakistan

In this paper, some new classes of the strongly exponentially generalized preinvex functions involving an auxiliary non-negative function and a bifunction are introduced. New relationships among various concepts of strongly exponentially generalized preinvex functions are established. It is shown that the optimality conditions of differentiable strongly exponentially generalized preinvex functions can be characterized by exponentially variational-like inequalities. As special cases, one can obtain various new and known results from our results. Results obtained in this paper can be viewed as refinement and improvement of previously known results.
  Figure/Table
  Supplementary
  Article Metrics

Keywords preinvex functions; monotone operators; invex functions; exponentially preinvex functions

Citation: Muhammad Aslam Noor, Khalida Inayat Noor. New classes of strongly exponentially preinvex functions. AIMS Mathematics, 2019, 4(6): 1554-1568. doi: 10.3934/math.2019.6.1554

References

  • 1. M. Adamek, On a problem connected with strongly convex functions, Math. Inequal. Appl., 19 (2016), 1287-1293.
  • 2. N. I. Akhiezer, The Classical Moment Problem and Some Related Questions in Analysis, Edinburgh: Oliver and Boyd, 1965.
  • 3. G. Alirezaei, R. Mazhar, On exponentially concave functions and their impact in information theory, J. Inform. Theory Appl., 9 (2018), 265-274.
  • 4. H. Angulo, J. Gimenez, A. M. Moeos, et al. On strongly h-convex functions, Ann. Funct. Anal., 2 (2011), 85-91.    
  • 5. T. Antczak, (p, r)-Invex sets and functions, J. Math. Anal. Appl., 263 (2001), 355-379.    
  • 6. M. Avriel, r-Convex functions, Math. Program., 2 (1972), 309-323.    
  • 7. M. U. Awan, M. A. Noor, K. I. Noor, Hermite-Hadamard inequalities for exponentially convex functions, Appl. Math. Inform. Sci., 12 (2018), 405-409.    
  • 8. M. U. Awan, M. A. Noor, V. N. Mishra, et al. Some characterizations of general preinvex functions, Int. J. Anal. Appl., 15 (2017), 46-56.
  • 9. M. U. Awan, M. A. Noor, E. Set, et al. On strongly (p, h)-convex functions, TWMS J. Pure Appl. Math., 9 (2019).
  • 10. A. Azcar, J. Gimnez, K. Nikodem, et al. On strongly midconvex functions, Opuscula Math., 31 (2011), 15-26.    
  • 11. A. Ben-Isreal, B. Mond, What is invexity? J. Austral. Math. Soc. Ser. B, 28 (1986), 1-9.
  • 12. S. N. Bernstein, Sur les fonctions absolument monotones, Acta Math., 52 (1929), 1-66.    
  • 13. M. A. Hanson, On sufficiency of the Kuhn-Tucker conditions, J. Math. Anal. Appl., 80 (1980), 545-550.
  • 14. M. V. Jovanovic, A note on strongly convex and strongly quasiconvex functions, Math. Notes, 60 (1966), 584-585.
  • 15. S. Karamardian, The nonlinear complementarity problems with applications, Part 2, J. Optim. Theory Appl., 4 (1969), 167-181.    
  • 16. T. Lara, N. Merentes, K. Nikodem, Strongly h-convexity and separation theorems, Int. J. Anal., (2016), 7160348.
  • 17. M. S. Mohan, S. K. Neogy, On invex sets and preinvex functions, J. Math. Anal. Appl., 189 (1995), 901-908.    
  • 18. C. P. Niculescu, L. E. Persson, Convex Functions and Their Applications, New York: SpringerVerlag, 2018.
  • 19. K. Nikodem, Strongly convex functions and related classes of functions, In: T. M. Rassias, Editor, Handbook of Functional Equations: Functional Inequalities, Berlin: Springer, 95 (2015), 365- 405.
  • 20. K. Nikodem, Z. S. Pales, Characterizations of inner product spaces by strongly convex functions, Banach J. Math. Anal., 1 (2011), 83-87.
  • 21. M. A. Noor, Advanced Convex Analysis, Lecture Notes, COMSATS University Islamabad, Islamabad, Pakistan, 2010.
  • 22. M. A. Noor, Variational-like inequalities, Optimization, 30 (1994), 323-330.    
  • 23. M. A. Noor, Invex equilibrium problems, J. Math. Anal. Appl., 302 (2005), 463-475.    
  • 24. M. A. Noor, On generalized preinvex functions and monotonicities, J. Inequal. Pure Appl. Math., 5 (2004), 110.
  • 25. M. A. Noor, Fundamentals of equilibrium problems, Math. Inequal. Appl., 9 (2006), 529-566.
  • 26. M. A. Noor, Hermite-Hadamard integral inequalities for log-preinvex functions, J. Math. Anal. Approx. Theory, 2 (2007), 126-131.
  • 27. M. A. Noor, On Hadamard type inequalities involving two log-preinvex functions, J. Inequal. Pure Appl. Math., 8 (2007), 1-14.
  • 28. M. A. Noor, Hadamard integral inequalities for productive of two preinvex functions, Nonl. Anal. Fourm., 14 (2009), 167-173.
  • 29. M. A. Noor, K. I. Noor, On strongly generalized preinvex functions, J. Inequal. Pure Appl. Math., 6 (2005), 102.
  • 30. M. A. Noor, K. I. Noor, Some characterization of strongly preinvex functions, J. Math. Anal. Appl., 316 (2006), 697-706.    
  • 31. M. A. Noor, K. I. Noor, Generalized preinvex functions and their properties, J. Appl. Math. Stoch. Anal., 2006 (2006), 12736.
  • 32. M. A. Noor, K. I. Noor, Exponentially convex functions, J. Orisa Math. Soc., 39 (2019).
  • 33. M. A. Noor, K. I. Noor, Strongly exponentially convex functions, U.P.B. Bull Sci. Appl. Math. Series A., 81 (2019).
  • 34. M. A. Noor, K. I. Noor, Strongly exponentially convex functions and their properties, J. Adv. Math. Stud., 12 (2019), 177-185.
  • 35. M. A. Noor, K. I. Noor, On generalized strongly convex functions involving bifunction, Appl. Math. Inform. Sci., 13 (2019), 411-416.
  • 36. M. A. Noor, K. I. Noor, Some properties of exponentially preinvex functions, FACTA Universitat(NIS). Ser. Math. Inform., 34 (2019).
  • 37. M. A. Noor, K. I. Noor, M. U. Awan, Some quantum integral inequalities via preinvex functions, Appl. Math. Comput., 269 (2015), 242-251.
  • 38. M. A. Noor, K. I. Noor, M. U. Awan, et al. On Hermite-Hadamard inequalities for h-preinvex functions, Filomat, 28 (2014), 1463-1474.    
  • 39. M. A. Noor, K. I. Noor, S. Iftikhar, Integral inequaliies for differentiable harmonic preinvex functions(survey), TWMS J. Pur Appl. Math., 7 (2016), 3-19.
  • 40. M. A. Noor, K. I. Noor, S. Iftikhar, et al. Some properties of generalized strongly harmonic convex functions, Inter. J. Anal. Appl., 16 (2018), 427-436.
  • 41. S. Pal, T. K. Wong, Exponentially concave functions and a new information geometry, Annals. Prob., 46 (2018), 1070-1113.    
  • 42. J. Pecaric, F. Proschan, Y. L. Tong, Convex Functions, Partial Ordering and Statistical Applications, New York: Academic Press, 1992.
  • 43. J. Pecaric, C. E. M. Pearce, V. Simic, Stolarsky means and Hadamard's inequality, J. Math. Anal. Appl., 220 (1998), 99-109.    
  • 44. J. Pecaric, J. Jaksetic, Exponential onvexity, Euler-Radau expansions and stolarsky means, Rad HAZU. Matematicke Znanosti, 17 (2013), 81-94.
  • 45. B. T. Polyak, Existence theorems and convergence of minimizing sequences in extremum problems with restrictions, Soviet Math. Dokl., 7 (1966), 2-75.
  • 46. G. Qu, N. Li, On the exponentially stability of primal-dual gradeint dynamics, IEEE Control Syst. Letters, 3 (2019), 43-48.    
  • 47. G. Ruiz-Garzion, R. Osuna-Gomez, A. Rufian-Lizan, Generalized invex monotonicity, European J. Oper. Research, 144 (2003), 501-512.    
  • 48. T. Weir, B. Mond, Preinvex functions in multiobjective optimization, J. Math. Anal. Appl., 136 (1986), 29-38.
  • 49. X. M. Yang, Q. Yang, K. L. Teo, Criteria for generalized invex monotonicities, European J. Oper. Research, 164 (2005), 115-119.    
  • 50. X. M. Yang, Q. Yang, K. L. Teo, Generalized invexity and generalized invariant monotonicity, J. Optim. Theory Appl., 117 (2003), 607-625.    
  • 51. Y. X. Zhao, S. Y. Wang, L. Coladas Uria, Characterizations of r-convex functions, J Optim. Theory Appl., 145 (2010), 186-195.    
  • 52. D. L. Zu, P. Marcotte, Co-coercivity and its role in the convergence of iterative schemes for solving variational inequalities, SIAM J.Optim., 6 (1996), 714-726.    

 

Reader Comments

your name: *   your email: *  

© 2019 the Author(s), licensee AIMS Press. This is an open access article distributed under the terms of the Creative Commons Attribution Licese (http://creativecommons.org/licenses/by/4.0)

Download full text in PDF

Export Citation

Copyright © AIMS Press All Rights Reserved